# SDR UPS96805876

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 1380-1400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED HEAVY CORROSION ON LONGERON 34L FS 1380 TO 1400 FS 1520 TO 540.  REPLACED LONGERON SECTION PER SRM 51-2-2.
